# SDR SWAA000137

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063208
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN, AT 26,000 FEET, NR 1 ENG SPOOLED DOWN.  C/W ENG SHUTDOWN AND NORMAL ENG RESTART.  REMOVED AND REPLACED NR 1 ENG MEC, FUEL PUMP, AND REINSTALLED LT AFT FUEL BOOST PUMP CHECK VALVE CORRECTLY PER MM.
